# SDR UPS05844935

- Difficulty date: June 7, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 65,650 hours, 26,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 46461634501
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, B-PIT BETWEEN STA 460-440 L28R SPLICE FITTING CRACKED.   REMOVED AND REPLACED SPLICE FITTING IN B-PIT AT STA 460-440, L28R IAW SRM 51-1-21D AND SRM 51-1-21
